U.S. doctors online nowAsk doctors free
A 41-year-old female asked:

i've been off of my wellbutrin (bupropion) for 2 weeks now. got refill, is it still in my system and how long until i feel better again?(450 mgs)

2 doctor answers3 doctors weighed in
Dr. David Fink
Family Medicine 39 years experience
No longer in system: After 2 weeks, the bupropion has been out of your system for some time. You should feel better after a few days of restarting the bupropion though, especially if you had been on the bupropion for awhile. Don't let your prescription lapse in the future.
Dr. Humberto Quintana
Psychiatry 44 years experience
2-3 days to 8wks: Although most symptoms subside within a few days, some may continue for 8 weeks or more and require medical attention. Early intervention greatly improves treatment and control of symptoms due to withdrawal. With proper medical advice, discontinuing wellbutrin (bupropion) is safe. Most people experience mild symptoms that last for a few days while the body readjusts. Expert insight.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Can wellbutrin (bupropion) cause rapid heartbeat?

2 doctor answers3 doctors weighed in
Dr. Nassir Azimi
Interventional Cardiology 23 years experience
Yes: It can be a side effect of the medication.
A 35-year-old member asked:

Does wellbutrin (bupropion) have fewer side effects than lexapro?

2 doctor answers8 doctors weighed in
Dr. Mary Ann Block
A Verified Doctoranswered
A US doctor answeredLearn more
Depends: Each person is biochemically different. One person may have no problem with a drug but another may have a serious side effect. There is a genetic predisposition to having side effects to certain drugs and there are tests available to find out which individuals are more likely to have a side effect to a particular drug.
CA
A 34-year-old member asked:

If you don't wean off of wellbutrin (bupropion) slowly can it trigger mania?

3 doctor answers13 doctors weighed in
Dr. Donald Hazlett
Psychiatry 54 years experience
Generally not: Wellbutrin (bupropion) is one of the antidepressant medications that seems to have few withdrawal effects. It also is less likely compared to other antidepressants to trigger bipolar symptoms, especially when the person is not yet on a mood stabilizer. That said, the possibility then of mania as a result of rapid withdrawal of wellbutrin (bupropion) seems unlikely. As with all withdrawal close attention is needed.
CA
A 25-year-old member asked:

I have been on morphine for 2 yrs and have runout I am in withdraw how can I releive some of the discomfort?

2 doctor answers6 doctors weighed in
Dr. Satinder Aggarwal
Internal Medicine 49 years experience
See your doctor: See your doctor to obtain replacement drug to control pain/withdrawl symptoms and gradually withdraw from morphine.
MI
A 36-year-old male asked:

I have flu-like symptoms for 2 days got tested but it was negative anything else I can now?

2 doctor answers5 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Follow up: There are more than 200 viruses and entities causing flu like syndrome. Were you tested for influenza or for streptococcus?Unless you feel ver very sick let it take it's course treat the symptoms with over the counter meds. There is always. Possibility of false negative or false positive tests. Follow with whoever ordered the test.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 13, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.